CSpace
高阶painleve方程亚纯解的值分布
何育赞
2003
Source Publication宁夏大学学报自然科学版
ISSN0253-2328
Volume24Issue:3Pages:205
Abstract综述了高阶第一类和高阶第二类蹦Painlevé方程亚纯解的值分布性质以及一些未解决的问题.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38385
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
何育赞. 高阶painleve方程亚纯解的值分布[J]. 宁夏大学学报自然科学版,2003,24(3):205.
APA 何育赞.(2003).高阶painleve方程亚纯解的值分布.宁夏大学学报自然科学版,24(3),205.
MLA 何育赞."高阶painleve方程亚纯解的值分布".宁夏大学学报自然科学版 24.3(2003):205.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[何育赞]'s Articles
Baidu academic
Similar articles in Baidu academic
[何育赞]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[何育赞]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.